# SDR C2XA02CL145

- Difficulty date: July 5, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3149 THE CREW REPORTED A BURNT RUBBER SMELL WITH THE PACK SYSTEM ON.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE PACK SYSTEM.  NO DEFECTS WERE NOTED.
